# SDR AUS20010932

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Enstrm F28C
- Engine: Lyc HIO360E1AD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 3BT5EE10J2
- Condition: Fod
- Location: Exhaust Turbocha
- Part time: 10 cycles
- Component: Exhaust Turbocha, Lyc, HIO360E1AD
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBOCHARGER INGESTED A NUT FROM THE AIR STATIC TUBE LOCATED INSIDE THE AIR CLEANER. FOD.
